# SDR ABXA030219

- Difficulty date: July 22, 2002
- Submitted: June 18, 2003
- Operation: Air carrier
- Aircraft: N816AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46093
- Aircraft time: 72,167 hours, 25,252 cycles
- Engine: Pwa JT3D*
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO C1 DOOR, FUSELAGE INNER DOUBLER WAS CRACKED AT FUSELAGE STA. 320, OUTER EDGE AND HAD AN IMPROPER REPAIR. CUT OUT DAMAGED SECTION OF DOUBLER, FABRICATED FILLER, REPAIR DOUBLER SPLICES, AND INSTALLED ALL REPAIRS PARTS IAW DC-8 SRM 51-1-20D, DAC DWG 5753892, REA D853-43966MR, AND SRM 51-1-8.
